Laurent HAUSWIRTH

  • Fiche
  • Publications

Nom:
HAUSWIRTH
Prénom:
Laurent
Site: UGE
Bureau: 4B 022
Téléphone: +33 1 60 95 75 37
Situation:
Statut:
Équipe de recherche:
Courriel:
laurent.hauswirth@univ-eiffel.fr
Page personnelle:
 
  • Designing funicular grids with planar quads using i-liwein surfaces
    auteur
    Xavier Tellier, Cyril Douthe, Olivier Baverel, Laurent Hauswirth
    International Journal of Solids and Structures 264 (2023) 112028  
  • Topology Generation of Architectural Meshes Adapted to the Support Conditions
    auteur
    Romane Boutillier, Cyril Douthe, Laurent Hauswirth, Olivier Baverel
    437 (2023)   
  • Hybridating vertex and face normals to design torsion-free gridshells: application to the X-Mesh pavilion
    auteur
    Xavier Tellier, Sonia Zerhouni, Guillaume Jami, Alexandre Le Pavec, Thibault Lenart, Mathieu Lerouge, Nicolas Leduc, Cyril Douthe, Laurent Hauswirth, Olivier Baverel
    (2019)   
  • Gridshells without kink angle between beams and cladding panels
    auteur
    Xavier Tellier, Olivier Baverel, Cyril Douthe, Laurent Hauswirth
    (2018)   
  • Discrete CMC surfaces for doubly-curved building envelopes
    auteur
    Xavier Tellier, Laurent Hauswirth, Cyril Douthe, Olivier Baverel
    (2018)   
  • Deformations of constant mean curvature 1/2 surfaces in H2xR with vertical ends at infinity
    auteur
    Sébastien Cartier, Laurent Hauswirth
    Communications in Analysis and Geometry 22 (2014) 109--148  
  • A note on some overdetermined elliptic problem
    auteur
    Frédéric Hélein, Laurent Hauswirth, Frank Pacard
    (2010)   
  • An end-to-end construction for singly periodic minimal surfaces
    auteur
    Laurent Hauswirth, Filippo Morabito, Magdalena Rodriguez Pérez
    Pacific Journal of Mathematics 241 (2009) 1-63  
  • On complete mean curvature 1/2 surfaces in HXR
    auteur
    Laurent Hauswirth, Harold Rosenberg, Joel Spruck
    Comunication in Analysis and Geometry 98 (2008) 445-470  
  • Minimal surfaces of finite genus with two limit ends
    auteur
    Laurent Hauswirth, Frank Pacard
    Inventiones Mathematicae 169 (2007) 569-620  
  • Minimal surfaces of Riemann type in three-dimensional product manifolds
    auteur
    Laurent Hauswirth
    Pacif Journal of Math 224 (2006) 91-117  
  • Minimal surfaces of finite total curvature in HxR
    auteur
    Laurent Hauswirth, Harold Rosenberg
    Matemática Contemporânea 31 (2006) 65-80  
  • The geometry of finite topology Bryant surfaces quasi-embedded in a hyperbolic space
    auteur
    Laurent Hauswirth, Pedro Roitman, Harold Rosenberg
    Journal of Differential Geometry 60 (2002) 55-101  
  • The space of embedded periodic minimal surfaces
    auteur
    Laurent Hauswirth, Martin Traizet
    Indiana University Mathematics Journal 51 (2002) 1041-1079  
  • The gaussian image of mean curvature one surfaces in hyperbolic space of finite total curvature
    auteur
    Pascal Collin, Laurent Hauswirth, Harold Rosenberg
    Advanced Studies in Pure Mathematics 34 (2002) 9-14  
  • The geometry of finite topology surfaces properly embedded in hyperbolic space with constant mean curvature one
    auteur
    Pascal Collin, Laurent Hauswirth, Harold Rosenberg
    Annals of Mathematics 153 (2001) 623-659  
  • General curvature estimates for stable H-surfaces immersed into a space form
    auteur
    Pierre Bérard, Laurent Hauswirth
    Journal de Mathématiques Pures et Appliquées 78 (1999) 667-700  
  • Bridge principle for constant and positive Gauss curvature surfaces
    auteur
    Laurent Hauswirth
    Communication in analysis and geometry 7 (1999) 497-550  
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Gustave Eiffel

5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne